# SDR 2003UALA00334

- Difficulty date: March 27, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N363UA
- Make and model: Boeing 737322
- Aircraft serial: 24532
- Aircraft time: 41,140 hours, 23,941 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 807 BETWEEN STR 27R AND 27L - SKIN IS CREASED.   STA 817, STR 26L - SKIN IS DENTED.   STA 807 BETWEEN STR 27R AND 25R - SKIN IS DENTED.  MAJOR REPAIR ACCOMPLISHED.  THREE DAMAGED AREAS CUT OUT, ONE LARGE DOUBLER INSTALLED.
